# SDR AALA202205265205

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 737
- Aircraft serial: 40628
- Aircraft time: 23,637 hours, 3,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT IN CREW REST BUNK INOPERATIVE. REMOVED AND REPLACED BATTERY IN CREW REST FLASHLIGHT.
